# SDR CA021124001

- Difficulty date: November 21, 2002
- Submitted: January 6, 2003
- Operation: General aviation
- Make and model: Cessna 182Q
- Aircraft time: 8,369 hours
- Engine: Cont O470U
- Propeller: Mcauly C2A34C204
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 103493505
- Part serial: F01FA112R
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PREFORMING ROUTINE MAINTENANCE, IT WAS FOUND THAT THE LT MAGNETO COULD NOT BE TIMED. IT APPEARS THAT THE MAGNETO POINTS ARE NOT OPENING. MAGNETO REPLACED WITH OVERHAULED UNIT AND TIMED NORMALLY. GROUND RUN CHECKS ALL OK.
